Proceedings of the Japan Academy

Axioms for Boolean rings

Saburo Tamura

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 2 (1970), 121-123.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520453

Digital Object Identifier
doi:10.3792/pja/1195520453

Mathematical Reviews number (MathSciNet)
MR0269564

Zentralblatt MATH identifier
0214.26605

Subjects
Primary: 06.60

Citation

Tamura, Saburo. Axioms for Boolean rings. Proc. Japan Acad. 46 (1970), no. 2, 121--123. doi:10.3792/pja/1195520453. https://projecteuclid.org/euclid.pja/1195520453


Export citation

References